The Irregularity Issue of Total Orders on Metric Spaces and Its Consequences for Mathematical Morphology - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Journal of Mathematical Imaging and Vision Année : 2016

The Irregularity Issue of Total Orders on Metric Spaces and Its Consequences for Mathematical Morphology

(1) , (2)
1
2
Jesus Angulo
Fichier non déposé

Dates et versions

hal-01446907 , version 1 (26-01-2017)

Identifiants

Citer

Emmanuel Chevallier, Jesus Angulo. The Irregularity Issue of Total Orders on Metric Spaces and Its Consequences for Mathematical Morphology. Journal of Mathematical Imaging and Vision, 2016, 54 (3), pp.344 - 357. ⟨10.1007/s10851-015-0607-7⟩. ⟨hal-01446907⟩
154 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More